DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/932

Title: A correlation between the spin wave stiffness constant and the cation size disorder in the perovskite manganites
Authors: YASSIN, OA
BHATIA, SN
HAGMUSA, IH
Keywords: electric conductivity
manganese compounds
positive ions
thermal effects
Issue Date: 2000
Publisher: Elsevier
Citation: Solid State Communications 116(4), 207-211
Abstract: We investigated the temperature dependence of magnetization in the ferromagnetic phase of La0.67−2xNd2xCa0.33−xSrxMnO3 (x=0, 0.1, 0.02 and 0.33) manganites in terms of the spin wave theory. A relation between the spin wave stiffness constant (D) and the cation size mismatch was obtained. By means of this relation we could reproduce the values of D determined by different techniques reported in the literature for some samples. These findings may have important implications on the spin dynamics and the metallic electrical resistivity at low temperatures.
URI: http://dx.doi.org/10.1016/S0038-1098(00)00294-5
http://hdl.handle.net/10054/932
http://dspace.library.iitb.ac.in/xmlui/handle/10054/932
ISSN: 0038-1098
Appears in Collections:Article

Files in This Item:

File Description SizeFormat
bhatia5.pdf135.08 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback